# SDR AWXA200401338

- Difficulty date: November 24, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 16,397 hours, 6,302 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830C000001
- Part serial: 0852
- Condition: Malfunctioned
- Location: Flap/Slats
- Part time: 16,397 hours, 6,302 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON PREPARING FOR LANDING PILOTS REPORTED SELECTING FLAP LEVER TO 1, WITH A SPEED OF 210 KTS AND RECEIVED A SLAT/FLAP ECAM FAULT.  FLAPS OPERATED NORMAL, SLATS REMAINED AT ZERO.  LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED 6079CM ROTARY ACTUATOR IAW AMM 27-84-49-04. OPERATIONAL TEST OF SYSTEM GOOD.  BOTH FCC'S SELF TEST GOOD.  WTB/POB TEST GOOD ON BOTH SIDES. VENDORS FUNCTIONAL TEST OF ROTARY ACTUATOR S/N 20852 CONFIRMED REASON FOR REMOVAL, UNIT FAILED LOW TEMPERATURE TEST. RESHIMMED UNIT AND REACCOMPLISHED FUNCTIONAL TEST IAW CMM 27-82-14, REV. 4.
